On streamline diffusion schemes for the one and one-half dimensional relativistic Vlasov-Maxwell system
Artikel i vetenskaplig tidskrift, 2016

We study streamline diffusion schemes applied for numerical solution of the one and one-half dimensional relativistic Vlasov-Maxwell system arising in modeling plasma of particles governed by electro-magnetic fields. We derive stability estimates and prove optimal convergence rates, due to the maximal available regularity of the exact solution.

Discontinuous Galerkin

Vlasov-Maxwell system

Streamline diffusion

Författare

Christoffer Standar

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Calcolo

0008-0624 (ISSN) 1126-5434 (eISSN)

Vol. 53 147-169

Ämneskategorier

Beräkningsmatematik

DOI

10.1007/s10092-015-0141-4